# SDR 2003FA0000037

- Difficulty date: December 9, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Aircraft: N8971M
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0371
- Engine: Lyc IO360A1A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Commutator
- Part number: 105932E
- Part serial: AH9010
- Condition: Worn
- Location: Hyd Pump Motor
- Part time: 2,321 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUMP OPERATED SLOWLY.  SENT FOR OVERHAUL WHICH SHOWED THAT MOTOR BRUSHES WERE WORN AND THE COMMUTATOR WAS WORN IRREGULARLY.  LED TO SLOW OPERATION OF THE LANDING GEAR.
